EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 87, issue C, 2014

Uniqueness condition for an auto-logistic model pp. 1-6 Downloads
Valeria Rulloni
A note on a result by W. Hoeffding pp. 7-11 Downloads
I.S. Borisov
Assumptions regarding right censoring in the presence of left truncation pp. 12-17 Downloads
Jing Qian and Rebecca A. Betensky
Cumulants of multinomial and negative multinomial distributions pp. 18-26 Downloads
Christopher S. Withers and Saralees Nadarajah
Generating random correlation matrices by the simple rejection method: Why it does not work pp. 27-30 Downloads
Walter Böhm and Kurt Hornik
Adaptive linear step-up multiple testing procedure with the bias-reduced estimator pp. 31-39 Downloads
Donggyu Kim and Chunming Zhang
On a leader election algorithm: Truncated geometric case study pp. 40-47 Downloads
Ravi Kalpathy and Mark Daniel Ward
Itô’s formula for Walsh’s Brownian motion and applications pp. 48-53 Downloads
Hatem Hajri and Wajdi Touhami
Long time behavior for nonlocal stochastic Kuramoto–Sivashinsky equations pp. 54-60 Downloads
Guanying Wang, Xingchun Wang and Yongjin Wang
Bootstrapping the nonparametric ARCH regression model pp. 61-69 Downloads
Kenichi Shimizu
Exponential transform of quadratic functional and multiplicative ergodicity of a Gauss–Markov process pp. 70-75 Downloads
Marina Kleptsyna, Alain Le Breton and Bernard Ycart
The dual multivariate Charlier and Edgeworth expansions pp. 76-85 Downloads
Christopher S. Withers and Saralees Nadarajah
Monotone false discovery rate pp. 86-93 Downloads
Joong-Ho Won, Johan Lim, Donghyeon Yu, Byung Soo Kim and Kyunga Kim
Identification of survival functions through hazard functions in the Clayton-family pp. 94-97 Downloads
Arusharka Sen and Winfried Stute
A time-dependent busy period queue length formula for the M/Ek/1 queue pp. 98-104 Downloads
Jung Woo Baek, Seung Ki Moon and Ho Woo Lee
On convergence of randomly indexed sequences; a counterexample based on the St. Petersburg game pp. 105-107 Downloads
Allan Gut
Robust and asymptotically unbiased estimation of extreme quantiles for heavy tailed distributions pp. 108-114 Downloads
Yuri Goegebeur, Armelle Guillou and Andréhette Verster
Hoeffding’s inequalities for geometrically ergodic Markov chains on general state space pp. 115-120 Downloads
Błażej Miasojedow
A note on integrated periodic GARCH processes pp. 121-124 Downloads
Abdelouahab Bibi and Ines Lescheb
Inference on the Lévy measure in case of noisy observations pp. 125-133 Downloads
Mathias Vetter
Feasible criterion for designs based on fixed effect ANOVA model pp. 134-142 Downloads
Xiaodi Wang, Yingshan Zhang and Yincai Tang
On the E-optimality of blocked main effects plans when n≡3 (mod 4) pp. 143-148 Downloads
Mike Jacroux and Bonni Kealy-Dichone
Smoothing of stepwise multiple testing procedures pp. 149-157 Downloads
Alexander Y. Gordon
A COM–Poisson type generalization of the binomial distribution and its properties and applications pp. 158-166 Downloads
Patrick Borges, Josemar Rodrigues, Narayanaswamy Balakrishnan and Jorge Bazán
Tail asymptotics of random sum and maximum of log-normal risks pp. 167-174 Downloads
Enkelejd Hashorva and Dominik Kortschak
Dividend problems in the dual model with diffusion and exponentially distributed observation time pp. 175-183 Downloads
Xiao Liu and Zhenlong Chen
A remark on quasi-ergodicity of ultracontractive Markov processes pp. 184-190 Downloads
Jinwen Chen and Siqi Jian

Volume 86, issue C, 2014

Small deviation probabilities of weighted sums under minimal moment assumptions pp. 1-6 Downloads
L.V. Rozovsky
Empirical process of residuals for regression models with long memory errors pp. 7-16 Downloads
Paweł Lorek and Rafał Kulik
Concentration inequalities via zero bias couplings pp. 17-23 Downloads
Larry Goldstein and Ümit Işlak
Standard maximum likelihood drift parameter estimator in the homogeneous diffusion model is always strongly consistent pp. 24-29 Downloads
Yuliya Mishura
Large and moderate deviations of realized covolatility pp. 30-37 Downloads
Hacène Djellout and Yacouba Samoura
On Bartlett correctability of empirical likelihood in generalized power divergence family pp. 38-43 Downloads
Lorenzo Camponovo and Taisuke Otsu
Numerical distribution functions for seasonal stability tests pp. 44-49 Downloads
Ignacio Díaz-Emparanza and M. Paz Moral
Quasi-maximum likelihood estimation for multiple volatility shifts pp. 50-60 Downloads
Moosup Kim, Taewook Lee, Jungsik Noh and Changryong Baek
On the central limit theorem for modulus trimmed sums pp. 61-67 Downloads
Alina Bazarova, István Berkes and Lajos Horvath
New John–Nirenberg inequalities for martingales pp. 68-73 Downloads
Rui Yi, Lian Wu and Yong Jiao
Weak convergence of Markov-modulated diffusion processes with rapid switching pp. 74-79 Downloads
Gang Huang, Michel Mandjes and Peter Spreij
On Cox–Kemperman moment inequalities for independent centered random variables pp. 80-84 Downloads
P.S. Ruzankin
Empirical likelihood test for high dimensional linear models pp. 85-90 Downloads
Liang Peng, Yongcheng Qi and Ruodu Wang
Tight lower bound on the probability of a binomial exceeding its expectation pp. 91-98 Downloads
Spencer Greenberg and Mehryar Mohri

Volume 85, issue C, 2014

SIR epidemic models with general infectious period distribution pp. 1-5 Downloads
Damian Clancy
Simultaneous confidence band for single-index random effects models with longitudinal data pp. 6-14 Downloads
Suigen Yang, Liugen Xue and Gaorong Li
Finiteness of hitting times under taboo pp. 15-19 Downloads
Ekaterina Vladimirovna Bulinskaya
Changing statistical significance with the amount of information: The adaptive α significance level pp. 20-24 Downloads
María-Eglée Pérez and Luis Raúl Pericchi
Unilateral counterparty risk valuation of CDS using a regime-switching intensity model pp. 25-35 Downloads
Yinghui Dong, Kam C. Yuen and Chongfeng Wu
On Ornstein–Uhlenbeck driven by Ornstein–Uhlenbeck processes pp. 36-44 Downloads
Bernard Bercu, Frédéric Proïa and Nicolas Savy
A note on the gambling team method pp. 45-50 Downloads
Krzysztof Zajkowski
Smooth density for the solution of scalar SDEs with locally Lipschitz coefficients under Hörmander condition pp. 51-62 Downloads
M. Tahmasebi
Some approximations of the logistic distribution with application to the covariance matrix of logistic regression pp. 63-68 Downloads
Ronnie Pingel
Sign tests using ranked set sampling with unequal set sizes pp. 69-77 Downloads
Liangyong Zhang, Xiaofang Dong and Xingzhong Xu
Poisson’s equation for discrete-time single-birth processes pp. 78-83 Downloads
Shuxia Jiang, Yuanyuan Liu and Shuai Yao
Small Box–Behnken designs with orthogonal blocks pp. 84-90 Downloads
Tung-Dinh Pham and Nam-Ky Nguyen
On the independence Jeffreys prior for skew-symmetric models pp. 91-97 Downloads
Francisco Javier Rubio and Brunero Liseo
On the Markovian projection in the Brunick–Shreve mimicking result pp. 98-105 Downloads
Martin Forde
On the reversed hazard rate of sequential order statistics pp. 106-113 Downloads
Marco Burkschat and Nuria Torrado
Rényi’s residual entropy: A quantile approach pp. 114-121 Downloads
Asok K. Nanda, P.G. Sankaran and S.M. Sunoj
Optimal stopping in infinite horizon: An eigenfunction expansion approach pp. 122-128 Downloads
Lingfei Li and Vadim Linetsky
Exact approaches for testing non-inferiority or superiority of two incidence rates pp. 129-134 Downloads
Guogen Shan
Asymptotic properties of maximum likelihood estimator for two-step logit models pp. 135-143 Downloads
Changming Yin, Zhanfeng Wang and Hong Zhang
Monotonicity of certain integrals involving gamma distributions and their applications in multiple comparisons pp. 144-152 Downloads
Neeraj Misra and Mohd. Arshad
On a class of bivariate exponential distributions pp. 153-160 Downloads
N. Balakrishna and K. Shiji
Quenched central limit theorems for sums of stationary processes pp. 161-167 Downloads
Dalibor Volný and Michael Woodroofe
Page updated 2021-07-29